# SDR SCNA20230110028

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00148:  CORROSION OUT OF LIMITS ON AFT CARGO SHIELD AFT OF THRESHOLD WEB (DOOR SURROUND STRUCTURE PSE)
RBL 25 WL 158 STA. 847-867. RESOLUTION:  CORROSION ON AFT CARGO AFT SHIELD OF THRESHOLD WEB TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOU IN SRM. REMOED SHIELS IAW SRM 51-40-02-06-0 REV 77. INSTALLED NEW SHIELD LOT#5124789-1 IAW SRM 51-40-02-06-0 REV 77 AND BOEING DWG 146A0081 REV A.
